Translator Disclaimer
2008 Higher order ordinary differential-operator equations on the whole axis in UMD Banach spaces
Angelo Favini, Yakov Yakubov
Differential Integral Equations 21(5-6): 497-512 (2008).

Abstract

We use a direct approach for proving an isomorphism result for a general higher order abstract ordinary differential equation in a UMD Banach space. In fact, it gives maximal $L_p$-regularity property. As a consequence, we get some interpolation theorem (about intermediate derivatives). A situation of a higher order equation generated by one operator is also treated. Finally, we present some application to elliptic PDEs.

Citation

Download Citation

Angelo Favini. Yakov Yakubov. "Higher order ordinary differential-operator equations on the whole axis in UMD Banach spaces." Differential Integral Equations 21 (5-6) 497 - 512, 2008.

Information

Published: 2008
First available in Project Euclid: 20 December 2012

zbMATH: 1224.34186
MathSciNet: MR2483266

Subjects:
Primary: 34G10
Secondary: 35J40, 47A56, 47N20

Rights: Copyright © 2008 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.21 • No. 5-6 • 2008
Back to Top